| Catalog Number |
1014071 |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that cgm graph was missing from pump home screen and unlock buttons appeared different, and caller noted pump had just come out of storage mode or experienced a reset for unknown reasons before issue was noticed.There was no reported impact to the customer¿s blood glucose level.Caller worked with technical support to continue troubleshooting unexpected shutdown or reset, and no additional information was received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.